Katedra Funkcji Rzeczywistych - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1982] [1981] [1979] [1977] [1976] [1974]
1-9 z 9.

1999

6.
Wojciech Kucharz, J.Bochnak
Smooth maps and real algebraic morphisms, CANAD. MATH. BULL. 42 (1999), no. 4, 445–451
5.
Wojciech Kucharz, M.Abanades
Algebraic equivalence of real algebraic cycles, ANN. INST. FOURIER (GRENOBLE) 49 (1999), no. 6, 1797–1804
4.
A model-theoretic version of the complement theorem: applications, BULL. POLISH ACAD. SCI. MATH. 47 (1999), no. 4, 355--361
3.
A model-theoretic version of the complement theorem, BULL. POLISH ACAD. SCI. MATH. 47 (1999), no. 4, 345--353
2.
A homological proof of Micali's theorem on the Rees algebra of a regular embedding, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY (BIELSKO-BIAŁA, 1997). Univ. Iagel. Acta Math. No. 37 (1999), 155--158
1.
Wiesław Pawłucki, A.Piekosz
A remark on the Lion-Rolin preparation theorem for LA-functions, ANN. POLON. MATH. 71 (1999), no. 2, 195--197